English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Interpolated Schur multiple zeta values

MPS-Authors
/persons/resource/persons234898

Bachmann,  Henrik
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

Bachmann_Interpolated_oa_2018.pdf
(Any fulltext), 232KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Bachmann, H. (2018). Interpolated Schur multiple zeta values. Journal of the Australian Mathematical Society, 104(3), 289-307. doi:10.1017/S1446788717000209.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0748-4
Abstract
There is no abstract available